MAUDE Adverse Event Report: MAKO SURGICAL CORP. PELVIC ARRAY ASSY; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. PELVIC ARRAY ASSY; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 112230
Medical Device Problem Codes Break (1069); Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
¿as part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.¿.
 
Event or Problem Description
Tha.Event description: the screw that tightens the pelvic array to the pelvic array clamp broke.Surgical delay 4 minutes.
 
Additional Manufacturer Narrative
Reported event: it was reported that the pelvic array screw broke during assembly.Product evaluation and results: visual inspection: visual inspection confirms missing pelvic array screw.See attachment 1 for image of the instrument.Dimensional inspection: dimensional inspection was not completed since visual inspection and functional inspection confirmed missing pelvic array screw.Functional inspection: functional inspection and visual inspection confirmed pelvic array screw was missing.Product history review: review of the device history records indicate 55 devices were manufactured and accepted into final stock on 09/03/2011.No non-conformances were identified during inspection.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 112230, lot number 19110711 shows 2 additional complaints related to the failure in this investigation.The complaint are (b)(4).Conclusions: visual and functional inspection confirmed pelvic array screw was missing.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there have been no nc and capa associated with the product and failure mode reported in this event.Device not returned.
 
Event or Problem Description
Tha event description: the screw that tightens the pelvic array to the pelvic array clamp broke.Surgical delay 4 minutes.

Brand Name
PELVIC ARRAY ASSY
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8221617
Report Number3005985723-2019-00024
Device Sequence Number197142
Product Code OLO
UDI-Device Identifier00848486002923
UDI-Public00848486002923
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K121064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number112230
Device Lot Number19110711
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/02/2019
Supplement Date Received by Manufacturer04/30/2019
Initial Report FDA Received Date01/07/2019
Supplement Report FDA Received Date05/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;